MathSciNet Relay Station
MathSciNet bibliographic data
MR2397885 11H55 (52C17)
Dutour Sikirić, Mathieu; Schürmann, Achill; Vallentin, Frank A generalization of Voronoi's reduction theory and its application. Duke Math. J. 142 (2008), no. 1, 127–164.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement